# SDR DALA14025000188

- Difficulty date: April 21, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,281 hours, 11,949 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT INBD MID SPAR FITTING LOWER WEB FOUND CRACKED.  REPAIRED IAW ERA 524403-14.
